# SDR 2021FA0000048

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: General aviation
- Aircraft: N352LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14820
- Aircraft time: 2,632 hours, 8,660 cycles
- Engine: Pwa PT6B37A
- Engine time: 2,468 hours, 8,231 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7090104010111
- Part serial: V744
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,362 hours, 8,660 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MAIN ROTOR BLADE DAMAGE. DURING CLIMB EXPERIENCED LOUD THUD PERFORMED PER-CAUTIONARY TO BASE LANDING FOUND HOLE THROUGH BLUE MAIN ROTOR BLADE AND LEADING EDGE DAMAGE. NO FLIGHT CONTROL DEFICIENCIES NOTED. HOLE AND DAMAGE IS LOCATED AT APROX 165 MM FROM ROOT OF BLADE.
